Redness around xNT injection site after 12 hours - is it normal or an infection?


#1

I have a red circle that starts just before the injection side and creates an oval back to a bit past where the needle penetrated. It started about 12 hours after injection and has gotten incrementally redder until now (about 30 hours after injection).

I assume this is normal with any wound, but I’m just trying to be extra cautious and wondering if this is typical?

Thanks!!


#2

Photos please?

Also, who installed?


#3

Here is the picture, self install.
Thanks!


#4

Normally I’d say it’s likely nothing, but - and don’t take this the wrong way - with a self-install, I’d say it’s possibly an infection. If it continues to grow, gets “puffy” or “weepy” with puss, or is painful in any way - it’s an infection and you should go to the doctor asap.


#5

Thanks for the fast reply. This morning the redness is pretty much gone. I guess it was nothing.


#6


#7

It could have been a weak infection that your body obliterated… or it could have just been a natural inflammatory response to the wound. Keep and eye on it, put neosporin or any other antiseptic treatment on it for a day or two just to be safe, and you should be fine.


#8

What about getting red bumps on your whole body a day after injection?


#9

Any reaction like that should be monitored closely. It could be an allergic reaction. If it persists, see your Dr.


#10

It’s been about three days now and the red bumps are almost completely gone. I just took some benadryl for three days and the bumps are going away. I think I am ok just had allergic reaction some food i ate, but I will keep a eye out for anything else still just in case.